# SDR ASOA20130702070

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 29,958 hours, 16,890 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BRAKE DEGRADED EICAS MESSAGE AFTER SELECTING GEAR DOWN AND THE RT BRAKE WAS LESS EFFECTIVE ON LANDING ROLL.  CREW RESET SYS WITH MX CONTROL. MESSAGE NO LONGER EXIST.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
